# SDR SIMA201108001

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 20,973 hours, 19,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 12307555003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND UPPER CENTER WINDSHIELD CUTOUT CRACKED AT 2 EACH HANDLE ATTACH NUT PLATES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED COCKPIT OVERHEAD RIB AT 2 EACH HANDLE ATTACH NUT PLATES IAW ETN EM-53-145.  THE AIRCRAFT WAS RETURNED TO SERVICE.
